Armenian Journal of Mathematics

On a convergence of the Fourier-Pade interpolation

Poghosyan, Arnak (2013) On a convergence of the Fourier-Pade interpolation. Armenian Journal of Mathematics, 5 (1). pp. 1-25. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
333Kb

Abstract

We investigate convergence of the rational-trigonometric-polynomial interpolation that performs convergence acceleration of the classical trigonometric interpolation by sequential application of polynomial and rational correction functions. Unknown parameters of the rational corrections are determined along the ideas of the Fourier-Pade approximations. The resultant interpolation we call as Fourier-Pade interpolation and investigate its convergence in the regions away from singularities. Comparison with other rational-trigonometric-polynomial interpolations outlines the convergence properties of the Fourier-Pade interpolation.

Item Type:Article
Subjects:41-xx Approximations and expansions
42-xx Fourier analysis
65-xx Numerical analysis
ID Code:491
Deposited By:Arnak Poghosyan
Deposited On:17 Jul 2013 16:29
Last Modified:17 Jul 2013 16:39

Repository Staff Only: item control page